# SDR SW07200300004

- Difficulty date: May 16, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 324 hours, 219 cycles
- Engine: Ge CF348C1
- Engine time: 324 hours, 219 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4120T01P02
- Part serial: WYGA3833
- Condition: Damaged
- Location: 2nd Stage
- Part time: 324 hours, 219 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A BOROSCOPE INSPECTION AFTER A PEAK VIBRATION, THE MAINTENANCE PERSONNEL DISCOVERED 2ND STAGE HIGH PRESSURE TURBINE BLADES DAMAGE.
